# SDR 2002UALA01310

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT SKIN BEAR STRAP BLENDED BEYOND LIMITS AT STATION 796 STR 21-24R.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
